# SDR 20000925SH023

- Difficulty date: September 1, 1999
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N9025D
- Make and model: Wthrly 620B
- Aircraft serial: 1618
- Engine: Pwa R985AN1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: P13773
- Condition: Loose
- Location: Carburetor
- Component: Carburetor, Bendix
- Component part number: NAR9819
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARBURETOR FLOAT FULCRUM SCREW VIBRATED LOOSE CAUSING FLOAT TO STICK.  AIRCRAFT ENGINE BEGAN RUNNING ROUGH.  AIRCRAFT SUCCESSFULLY RETURNED TO FIELD.  FULCRUM SCREW BRASS THREADS WERE FOUND WORN CAUSING SCREW3 TO COME LOOSE.  AIRCRAFT WAS NEW ON 12-6-96 AND NO RECORD OF PREVIOUS MAINTENANCE WAS FOUND IN RECORDS.  SUBMITTER SUSPECTED SCREW WAS NOT PROPERLY INSTALLED AT MANUFACTURER, SUGGESTED AN AD OR SA1B BE ISSUED TO INSPECT FULCRUM SCREW FOR A PROPER INSTALLATION.  (X)
